Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Problem after birth control, Should I be worried about what is going on now ?

Hello, I just came off the Depo shot about 2 1/2 months ago after taking it for about a year and 2 months. I still have not got my period, and i took 2 pregnancy tests and both were negative. In 2007 I was put in the hospital for a blood clot due to my birth control (loestrin 24). Should I be worried about what is going on now?
Asked On : Wed, 10 Feb 2010
Answers:  1 Views:  403
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

it takes some months usually 6 months for the return of the mensus who were on the depo shot. so it is very much unlikely that you are pregnant.


Answered: Thu, 11 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor